MAUDE Adverse Event Report: ABBOTT MEDICAL SJM SéGUIN SEMI-RIGID ANNULOPLASTY RING; RING, ANNULOPLASTY

ABBOTT MEDICAL SJM SéGUIN SEMI-RIGID ANNULOPLASTY RING; RING, ANNULOPLASTY
Catalog Number SARP-28
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2024, a 28mm seguin annuloplasty ring was selected for implant.After suturing the seguin ring in, it was found that "the ring could not follow the normal movement of the cardiac cycle." the patient's flap ring could not move after the implant of the seguin ring; the cause is unknown.The seguin ring was subsequently explanted.There were no abnormalities or anomalies observed with the seguin ring.A new 28mm seguin annuloplasty ring was implanted.The patient was reported to be in stable condition.
 
Additional Manufacturer Narrative
An event of ¿the ring could not follow the normal movement of the cardiac cycle¿ was reported.Information from the field indicated that after implant, the patient's flap ring could not move after the implant of the seguin ring; the cause is unknown.The device was returned to abbott for investigation and no anomalies were found on the device.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue regarding manufacture, design, or labeling.

Brand Name
SJM SéGUIN SEMI-RIGID ANNULOPLASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20567591
Report Number2135147-2024-05452
Device Sequence Number12730916
Product Code KRH
UDI-Device Identifier05415067044792
UDI-Public(01)05415067044792(17)250605(10)8004559
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K092310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2025
Device Catalogue NumberSARP-28
Device Lot Number8004559
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer12/26/2024
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown